EconPapers    
Economics at your fingertips  
 

FIRST-ORDER ASYMPTOTICS OF PATH-DEPENDENT DERIVATIVES IN MULTISCALE STOCHASTIC VOLATILITY ENVIRONMENT

Yuri F. Saporito ()
Additional contact information
Yuri F. Saporito: Escola de Matemática Aplicada (EMAp), Fundação Getulio Vargas, Praia de Botafogo, 190, Rio de Janeiro, RJ 22250-900, Brazil

International Journal of Theoretical and Applied Finance (IJTAF), 2018, vol. 21, issue 03, 1-22

Abstract: In this paper, we extend the first-order asymptotics analysis of Fouque et al. to general path-dependent financial derivatives using Dupire’s functional Itô calculus. The main conclusion is that the market group parameters calibrated to vanilla options can be used to price to the same order exotic, path-dependent derivatives as well. Under general conditions, the first-order condition is represented by a conditional expectation that could be numerically evaluated. Moreover, if the path-dependence is not too severe, we are able to find path-dependent closed-form solutions equivalent to the first-order approximation of path-independent options derived in Fouque et al. Additionally, we exemplify the results with Asian options and options on quadratic variation.

Keywords: Functional Itô calculus; multiscale stochastic volatility; path dependence (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024918500243
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:21:y:2018:i:03:n:s0219024918500243

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219024918500243

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2019-03-09
Handle: RePEc:wsi:ijtafx:v:21:y:2018:i:03:n:s0219024918500243